Problems with Cymbalta, do you have any?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Jan 2007
Total Posts : 18
   Posted 4/12/2007 12:54 AM (GMT -6)   
Hi everyone.
I have been taking Cymbalta now for 6 days and well I think it seems to do a bit of good during the day, at night when I close my eyes and the lights are out..........WOW, everything that I dont think about now during the day is ALL there at night, while I lay there tossing and turning and in an out of conscious the things I think and dream of and REMEMBER completely as it happened or I was awake. I can not sleep, I lay there for hours with all these thoughts and then when I finally go to sleep I wake up and never have a good sleep. I maybe get 2-3 hours a sleep a night. I finally called the doctor and got a prescribtion for a sleep aid but....
Anyone else experience this?
I am on 30mg for the nxt week and then 60mg.

Regular Member

Date Joined Mar 2007
Total Posts : 135
   Posted 4/12/2007 9:05 PM (GMT -6)   
Hey IBS Frog,

I was on Cymbalta and switched off almost immediately. I was having some really weird hallucinations alnog with your exact sypmtoms you're having. My doc put me on Celexa (i think that's what it's called) and so far, my weird symptoms have gone away now that I'm on a new med. I was only on 20mg, and it really messed with my head. I hope your doctor precribes you a different med, because clearly, this isn't going to help you through depression.

froggy ;)
~"When one door of happiness closes, another opens; but often we look so long at the closed door that we do not see the one which has been opened for us." ~Helen Keller

Elli Mae
New Member

Date Joined Mar 2007
Total Posts : 10
   Posted 4/18/2007 2:11 AM (GMT -6)   
hi ibs frog,

i have been on cymbalta for about 5 months now. i am taking 90mg and it has helped me a great deal. give it a little more time and try and take it before you go to bed and see what happens. i think when you get up to 90mg you will feel better. i started at 30mg them to 60mg and now i am up to 90mg. just give it a little bit longer and if doesn't work them stop taking in. the problems i have with antidepressents is i gain weight and i hate that. so the way i see be thin and depressed or fat and happy. i still haven't made up my mind but if i gain anymore weight i think i will get off them.

elli mae
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 23, 2016 5:17 PM (GMT -6)
There are a total of 2,710,729 posts in 298,920 threads.
View Active Threads

Who's Online
This forum has 153475 registered members. Please welcome our newest member, nalermaler.
356 Guest(s), 10 Registered Member(s) are currently online.  Details
super20dan, SpecialLady, summer16, Serfr, LG13, Lynnwood, couchtater, caramba, gilly2, wayland

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer